# SDR UPS01836343

- Difficulty date: July 10, 2001
- Submitted: July 20, 2001
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- Aircraft time: 66,196 hours, 26,848 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1,3 STA 470 TRACK G HAS CORROSION DOWN CTR.  FOUND TO BE BEYOND ALLOWABLE LIMITS IAW DC8 SRM 53-2-3 FIG 12.
